# SDR YTRR097021

- Difficulty date: August 25, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N65DD
- Make and model: Bell 206B
- Aircraft serial: 1235
- Aircraft time: 6,977 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070606
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT ACCELERATE ABOVE IDLE.  REPLACEMENT OF THE FUEL CONTROL UNIT ALEVIATED THE PROBLEM.  THE FUEL CONTROL WAS OVERHAULED.
